# SDR SWIA200820433

- Difficulty date: November 13, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 15,275 hours, 12,363 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Lt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD MOUNT YOKE UPPER LINK BUSHINGS CORRODED.  AD INSP, REPLACED.
